# SDR MALA030367

- Difficulty date: August 2, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Part serial: 3974
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2984, LEFT DC GEN ILLUMINATED WOULD NOT RESET.  QRH COMPLETED ALL ENGINE INDICATIONS NORMAL.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED LT DC GEN PN 23080-031 SN/ON 97379 SN/OFF 3974 OPS CHECKS GOOD. IAW JC 243103.
